# SDR DALA2017041703095

- Difficulty date: March 24, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DENTED ON SKIN LOWER SURFACE AT THE INBD FLAP, OTBD GUIDE VANE.  THE GUIDE VANE IAW SRM 57-03D, PAR 11 WAS REPLACED.
